# SDR C2XA02IA029

- Difficulty date: February 15, 2002
- Submitted: February 16, 2002
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120ER
- Aircraft serial: 120182
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 12038594001
- Part serial: 120067
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IAH-  DURING FLIGHT 3916 THE CREW NOTED THAT THE LEFT MAIN SYSTEM -A- LANDING GEAR GREEN INDICATION LIGHT ILLUMINATES IN FLIGHT WITH THE GEAR HANDLE UP.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
